MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM PRESS-FIT COLLARLESS 12/14 NECK TAPER STANDARD BODY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM PRESS-FIT COLLARLESS 12/14 NECK TAPER STANDARD BODY; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient needed a cortisone injection approximately 1-year post implantation for trochanteric bursitis.No additional information on the reported is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110010262-g7, osseoti multihole 48mm, c-7030865.30123203-g7, vit e high wall lnr 32mm, c-65056193.00877503201, bioloxâ® delta, ceramic femoral head, s, 㸠32/-3.5, taper 12/14, 3043613.00625006530, bone scr 6.5x30 self-tap, j6932941.00625006535, bone scr 6.5x35 self-tap, j6840203.Bursitis is the inflammation or irritation of the bursa (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse and pressure to the bursa.Bursitis is a very common condition that can impact any of the joints and can last for short duration to years.Bursitis cause can be unknown, but some common conditions that can lead to bursitis, not all inclusive; autoimmune disorders such as rheumatoid arthritis, infection, arthritis, trauma, diabetes, thyroid disease, joint surgery or joint implants, along with different medications.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Bursitis is more common in women, middle aged adults and the elderly.This can impact the patients¿ ability to use the joint to their full potential.Patient can experience a decrease with overall adls, rom of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for bursitis can consist of, otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, arthroscopy of the joint, rest, ice, elevating the affected joint and steroid injections.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM PRESS-FIT COLLARLESS 12/14 NECK TAPER STANDARD BODY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15598932
Report Number0001822565-2022-02931
Device Sequence Number2265797
Product Code JDI
UDI-Device Identifier00889024139268
UDI-Public(01)00889024139268(17)310825(10)64975616
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00786401320
Device Lot Number64975616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Patient Weight194 LB
Patient RaceWhite